# SDR USAA2009052691283

- Difficulty date: May 25, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 33,123 hours, 12,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4431397 - FLT 65-LAS - EEL - EMERGENCY LIGHT LENS COVER MISSING AT ROW 15 LEFT. MAINTENANCE REPLACED EMERGENCY LIGHT LENS COVER AS REQUIRED.
